Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Contusion, feels light headed, dizziness and vertigo

Back in 2006 I suffered from a contusion, it knocked me out and left me very light headed. I went to get an MRI and doctor said everything was okay. I suffered from bad balance for weeks (vertigo?) it took months to fully recover. After that every once in a while I feel vertigo and dizzy spells. However, for the past month or so Ive had Vertigo and I feel it everytime I tilt my head to the left side or lay on that side while in bed. Is this still symptoms from the Contusion? will it ever go away?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

I think the virtigo you have is not related to the head injury you had in 2006.Such long term virtigo is seen in conditions with defects in Vestibular apparatus in the inner ear.

I suggest you to get examined by a ENT specialist who can find out the exact cause and proceed with management.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor